# SDR SWAA2023010980133

- Difficulty date: December 10, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 19,461 hours, 9,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO COMPARTMENT AT 500I; THE FLOORBOARD ATTACH ANGLE FROM LBL 23 TO RBL 23 HAS AREAS OF CORROSION.<[01] REMOVED DAMAGE PER SRM 51-10-02 AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED PART FROM AIRCRAFT PER SRM 51-40-02.;[02] ADD TOOL;[03] VERIFIED DAMAGE REMOVAL; OUT OF LIMITS;[04] FABRICATED TRANSITION ANGLES 2EA FOR REPLACEMENT FROM STA 480+8 TO 500I INCORPORATING A SPLICE REPAIR AT STA 480+8 AND A SPLICE REPAIR AT 500E+ 10. PER SRM 53-00-53-2R-5. DRILLED PER SRM 51-40-05 AND COUNTERSINK PER SRM 51-40-08.;[05] INSPECTED WORK ACCOMPLISHED IN C/A #4. RICHARD PARRY (TECHNICIAN); 14-DEC-2022 01:17 UTC FABRICATED TRANSITION ANGLES 2EA FOR REPLACEMENT FROM STA 480+8 TO 500I INCORPORATING A SPLICE REPAIR AT STA 480+8 AND A SPLICE REPAIR AT 500E+ 10. PER SRM 53-00-53-2R-5. DRILLED PER SRM 51-40-05 AND COUNTERSINK PER SRM 51-40-08. NO DEFECTS NOTED.;[06] TREATED NEW SECTIONS OF TRANSITION ANGLE AND REPAIR PARTS PER AMM 51-21-31 AND PRIMED PER AMM 51-21-72. OK TO ASSEMBLE PARTS AND INSTALL ON AIRCRAFT.;[07] INSPECTED WORK ACCOMPLISHED ON CA #6. OK TO ASSEMBLE AND INSTALL.;[08] ENTERED IN ERROR. TRANSFERRED TO CORRECT ITEM SEE TTG8Q00GKC1V.;[09] ENTERED IN ERROR. TRANSFERRED TO CORRECT ITEM SEE TTG8Q00GKC1V.;[10] ENTERED IN ERROR. TRANSFERRED TO CORRECT ITEM SEE TTG8Q00GKCY5.;[11] VERIFED ITEMS 8;9;10 WHERE TRANSFERED;[12] REMOVED AND REPLACED BULKHEAD ATTACH ANGLE AT STA 500I LBL 23-RBL 23 PER SRM 51-40-02.
